Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Pueblo, CO

June 26, 2007Bent County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2007, 4:45 PM MDT for Bent County, Otero County, Colorado. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 4:45 PM MDT (22:45 UTC)
Expired
Jun 26, 2007, 5:45 PM MDT
In force
60 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Bent County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:50 PM MDTHAIL 13 Sse Fowler, CO
Jun 26, 5:10 PM MDTTSTM WND GST 72La Junta, CO
Jun 26, 5:24 PM MDTHAIL 0.75La Junta, CO
Jun 26, 5:40 PM MDTHAIL 1La Junta, CO
Jun 26, 5:47 PM MDTHAIL 13 Ene Rocky Ford, CO
Jun 26, 5:48 PM MDTHAIL 0.88Rocky Ford, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:31 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 262245
SVRPUB
COC011-089-262345-
/O.NEW.KPUB.SV.W.0121.070626T2245Z-070626T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENT COUNTY IN SOUTHEAST COLORADO...
  OTERO COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF LA JUNTA...

* UNTIL 545 PM MDT...

* AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE CENTERED ALONG A
  LINE EXTENDING FROM 7 MILES NORTH OF FORT LYON TO 7 MILES SOUTH OF
  SUGAR CITY TO 6 MILES NORTH OF ROCKY FORD TO 4 MILES SOUTH OF
  FOWLER...AND WAS MOVING TOWARD THE SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHERAW.
  ROCKY FORD.
  TIMPAS.
  SWINK.
  LAS ANIMAS.
  LA JUNTA.
  JOHN MARTIN RESERVOIR.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3764 10405 3813 10404 3810 10362 3815 10361
      3817 10349 3825 10349 3825 10340 3816 10339
      3825 10315 3806 10290 3790 10339 3765 10339
      3764 10342

$$
4 follow-up statements
000 
WWUS55 KPUB 262308
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT TUE JUN 26 2007

COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
506 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...

AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE CENTERED
ALONG A LINE EXTENDING FROM FORT LYON TO SWINK TO ROCKY FORD TO 11
MILES SOUTHWEST OF MANZANOLA...OR ALONG A LINE EXTENDING FROM 25
MILES NORTHEAST OF LA JUNTA TO 6 MILES NORTHWEST OF LA JUNTA TO 10
MILES NORTHWEST OF LA JUNTA TO 25 MILES WEST OF LA JUNTA...AND WAS
MOVING TOWARD THE SOUTH AT 10 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF 
QUARTERS.

HAIL THE SIZE OF QUARTERS WAS REPORTED 3 MILES SOUTHEAST OF FOWLER.

LOCATIONS IMPACTED INCLUDE...
  FORT LYON.
  LAS ANIMAS.
  HASTY.
  LA JUNTA.
  CADDOA.
  TIMPAS.
  JOHN MARTIN RESERVOIR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
      3816 10347 3824 10348 3825 10340 3815 10340
      3825 10315 3806 10290 3790 10339 3765 10339
      3764 10342

$$
000 
WWUS55 KPUB 262321
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE JUN 26 2007

COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
520 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...

AT 519 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. 
THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM FORT LYON TO
SWINK TO ROCKY FORD TO 13 MILES SOUTHWEST OF MANZANOLA...OR ALONG A
LINE EXTENDING FROM 23 MILES EAST OF LA JUNTA TO LA JUNTA TO 9 MILES
WEST OF LA JUNTA TO 25 MILES WEST OF LA JUNTA...AND WAS MOVING TOWARD
THE SOUTH AT 10 MPH.

AT 510 PM...A 72 MPH WIND GUSTS OCCURRED AT THE LA JUNTA AIRPORT.

LOCATIONS IMPACTED INCLUDE...
  CADDOA.
  TIMPAS.
  JOHN MARTIN RESERVOIR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
      3816 10347 3824 10348 3825 10340 3815 10340
      3825 10315 3806 10290 3790 10339 3765 10339
      3764 10342

$$
000 
WWUS55 KPUB 262327 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT TUE JUN 26 2007

COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
525 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...

AT 525 PM...A DANGEROUS SEVERE THUNDERSTORM WAS OCCURRING OVER LA 
JUNTA. VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL BE POSSIBLE. 
RESIDENTS OF LA JUNTA SHOULD SEEK SHELTER IMMEDIATELY.

OTHER SEVERE STORMS WERE NOTED OVER NORTHWEST BENT COUNTY.

ALL OF THE STORMS WERE MOVING SOUTH-SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  LA JUNTA.
  CADDOA.
  TIMPAS.
  JOHN MARTIN RESERVOIR.
  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
      3816 10347 3824 10348 3825 10340 3815 10340
      3825 10315 3806 10290 3790 10339 3765 10339
      3764 10342

$$
000 
WWUS55 KPUB 262334
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT TUE JUN 26 2007

COC011-089-262345-
/O.CON.KPUB.SV.W.0121.000000T0000Z-070626T2345Z/
OTERO CO-BENT CO-
534 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BENT AND OTERO COUNTIES...

AT 531 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM 
WAS CENTERED NEAR LA JUNTA. THIS STORM WAS MOVING SOUTH...SOUTHEAST 
AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROCKY FORD.
  MANZANOLA.
  LAS ANIMAS.
  HASTY.
  FORT LYON.
  CHERAW.
  CADDOA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3764 10405 3812 10405 3809 10360 3814 10360
      3816 10347 3824 10348 3825 10340 3825 10334
      3825 10315 3806 10290 3790 10339 3765 10339
      3764 10342

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 26, 2:18 PM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT TUE JUN 26 2007

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

CURRENTLY...COLD FRONT HAS PUSHED THROUGH ALL OF THE EASTERN
PLAINS...WITH DEEP INSTABILITY DEVELOPING OVER MUCH OF THE EAST
IMMEDIATELY BEHIND THE BOUNDARY. CAPES IN THE 2000-3000 J/KG RANGE
COMMON ALONG AND EAST OF I-25...WITH A FEW SPOTS ALONG THE KS BORDER
NEAR 3500 J/KG AS OF 20Z. MOST AREAS NEAR CONVECTIVE TEMPS...WITH
VERY LITTLE CIN LEFT IN LAPS 19Z SOUNDINGS OVER THE EAST. LACK OF
STRONG UPPER FORCING SEEMS TO BE THE LIMITING FACTOR FOR STORMS
TODAY...WITH LIFT FROM VERY WEAK S/W TROUGH COMING OVER THE RIDGE
FIGHTING SUBSIDENCE ON THE WEST SIDE OF THE UPPER LOW OVER OKLAHOMA.
SUSPECT STRONG INSTABILITY WILL BE ENOUGH TO GET STORMS
GOING...ESPECIALLY LATER THIS AFTERNOON AS OUTFLOWS FROM MOUNTAIN
CONVECTION PUSH EAST INTO INCREASING INSTABILITY ON THE PLAINS. 0-6
KM SHEAR GENERALLY 30 KNOTS OR LESS WILL LIMIT SEVERE
THREAT...THOUGH WITH SUCH HIGH CAPES...CANT RULE OUR SOME HAIL UP
TO PERHAPS PING PONG BALL SIZE AND 50 KNOT WINDS.

TONIGHT...LEFT THE CURRENT SET OF GRIDS PRETTY MUCH INTACT...WITH
LIKELY POPS THIS EVENING OVER THE EASTERN MOUNTAINS AND SOUTHERN
I-25 CORRIDOR. ENOUGH MOISTURE IN PLACE FOR ISOLATED HEAVY
RAIN/FLASH FLOOD THREAT...THOUGH MOST LOCATIONS CAN HANDLE A QUICK
INCH OR 2 GIVEN DRY WEATHER THE LAST COUPLE WEEKS. WESTERN VALLEYS
AND MOUNTAINS WILL SEE MUCH LESS IN THE WAY OF ACTIVITY...WITH ANY
STORMS WEST OF THE SANGRES ENDING QUICKLY AFTER SUNSET.

WEDNESDAY...APPEARS A REPEAT PERFORMANCE OF CONVECTION IS
POSSIBLE...WITH STRONG INSTABILITY AND WEAK SHEAR REMAINING IN PLACE
OVER MUCH OF EASTERN COLORADO. HIGHEST POPS OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR LOOK REASONABLE...WITH LACK OF FORCING
PERHAPS LIMITING THE EASTWARD EXTENT OF STORMS IN THE EVENING. MAX
TEMPS SHOULD REMAIN NEAR SEASONAL NORMALS...WITH GRIDS/GUIDANCE IN
GOOD AGREEMENT.  --PETERSEN

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

...HEAVY RAINFALL LIKELY WEDNESDAY...
...HEAT WAVE EXPECTED TO START THIS WEEKEND...

WILL SEE MORE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY AFTERNOON AND
EVENING. DEWPOINTS ARE EXPECTED TO REMAIN FAIRLY HIGH OVER THE
PLAINS...AND THIS WILL LEAD TO CAPE ONCE AGAIN IN THE 1500-2500
RANGE. WINDS ALOFT WILL BE A LITTLE WEAKER THAN ON TUESDAY...WHICH
WILL LIMIT THE SEVERE POTENTIAL. MID LEVEL WINDS WILL VEER TO A MORE
NRLY DIRECTION...AND THIS WILL CONTINUE TO PLACE THE GREATEST THREAT
OF SVR OR HVY RAINFALL TOWARD THE SOUTHERN PORTION OF THE CWA. NAM12
HAS BEEN CONSISTENTLY BLOWING UP CONVECTION OVR THE WET MTS AND
SANGRES/CULEBRA RANGE. THIS ACTIVITY MAY TAKE THE FORM OF AN
MCS..WHICH WILL SLOWLY SWD DURING THE OVERNIGHT HOURS.

COOLER WX WILL LINGER INTO THU...WHEN WE WILL ONCE AGAIN SEE THE
THREAT OF STORMS FIRING UP IN THE AFTERNOON HOURS. BY FRI THE UPPER
RIDGE WILL BEGIN TO BUILD...AND THIS WILL LEAD TO A DRY AND HOT
TREND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE MADE FEW
SIGNIFICANT CHANGES TO THE GRIDS SINCE THIS PATTERN HAS BEEN VERY
CONSISTENT AND INHERITED GRIDS REFLECT THE EXPECTED TRENDS. DUE TO
INCREASED CONFIDENCE...HAVE BUMPED UP TEMPS ANOTHER DEGREE OR TWO
AND REMOVED POPS FOR EARLY NEXT WEEK...WHEN THE 596+ DM HIGH WILL
BE PARKED OVR THE 4 CORNERS REGION. DEBATED KEEPING MTN POPS IN
FOR THIS PERIOD...SINCE THE GFS RARELY PICKS UP TERRAIN DRIVEN
CONVECTION UNDER A RIDGE THIS FAR OUT. BUT IN THIS CASE...WITH
EXTREMELY LOW LAYER RH MOVING IN FROM THE WEST...IT LOOKS LIKE A
CLASSIC DRY PATTERN...WHEN EVEN THE MTS STAY PRECIP-FREE. GFS MOS
IS NOW PROGGING 100 DEGREE DAYS AT KPUB FOR SEVERAL CONSECUTIVE
DAYS EARLY NEXT WEEK...AND THIS WOULD CERTAINLY BE A POSSIBLE
OUTCOME GIVEN THE ANTICIPATED PATTERN. ALL OF THIS DRY AND HOT
WEATHER IS GOING TO DRAMATICALLY INCREASE THE FIRE RISK OVR SE
COLORADO. ROSE

&&

.AVIATION...

SCATTERED TSRA OVER MOST OF THE AREA TONIGHT...ESPECIALLY EAST OF
THE MOUNTAINS. TEMPO GROUPS FOR -TSRA AT KCOS AND KPUB LOOK
REASONABLE...WHILE VCTS SHOULD BE SUFFICIENT FOR KALS WHERE STORMS
WILL BE MORE ISOLATED. WILL LIKELY SEE BRIEF PERIODS OF MVFR OVER
THE PLAINS THROUGH ABOUT 04Z THIS EVENING AS STRONGER STORMS
DEVELOP.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/44
Hazardous weather outlook, Jun 26, 6:56 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
656 AM MDT TUE JUN 26 2007

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
656 AM MDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE EASTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY
FROM THIS AFTERNOON INTO THE EVENING.  A FEW OF THESE THUNDERSTORMS
ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF PING PONG
BALLS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF
HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND
LIGHTNING WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH MONDAY...
THERE WILL BE A LOW PROBABILITY OF THUNDERSTORMS...MAINLY OVER THE
MOUNTAINS...WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A
FEW CLOUD TO GROUND LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE TODAY AND TONIGHT...ESPECIALLY OVER THE EASTERN 2/3RDS OF
SOUTHEASTERN COLORADO.

In the hours before

Local storm report, Jun 26, 3:43 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             10 NNW WALSENBURG       37.76N 104.85W
06/26/2007  M1.00 INCH       HUERFANO           CO   PUBLIC

0341 PM     HAIL             FLORENCE                38.39N 105.12W
06/26/2007  M1.00 INCH       FREMONT            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 3:55 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             7 WNW WALSENBURG        37.67N 104.90W
06/26/2007  M1.75 INCH       HUERFANO           CO   PUBLIC

&&

MN
Local storm report, Jun 26, 4:04 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 W WALSENBURG          37.63N 104.81W
06/26/2007  M0.88 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 4:07 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 WSW WALSENBURG        37.62N 104.81W
06/26/2007  M0.88 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 4:15 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             6 NE SAN ISABEL         38.04N 104.95W
06/26/2007  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 4:26 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             2 WSW CROWLEY           38.18N 103.89W
06/26/2007  M0.75 INCH       CROWLEY            CO   PUBLIC

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:47 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache36 min
Jun 25, 10:06 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jun 26, 3:06 PM MDTSevere Thunderstorm WarningPUBHuerfano84 min
Jun 26, 3:13 PM MDTSevere Thunderstorm WarningPUBCuster62 min
Jun 26, 3:20 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 26, 3:25 PM MDTSevere Thunderstorm WarningPUBFremont65 min
Jun 26, 4:15 PM MDTSevere Thunderstorm WarningPUBCrowley60 min
Jun 26, 4:15 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo60 min
Jun 26, 4:26 PM MDTSevere Thunderstorm WarningPUBHuerfano64 min
Jun 26, 4:33 PM MDTSevere Thunderstorm WarningPUBFremont47 min
Jun 26, 4:40 PM MDTSevere Thunderstorm WarningPUBLas Animas65 min
Jun 26, 5:14 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 26, 5:32 PM MDTTornado WarningPUBLas Animas, Otero26 min
Jun 26, 5:38 PM MDTSevere Thunderstorm WarningPUBLas Animas67 min
Jun 26, 5:39 PM MDTSevere Thunderstorm WarningPUBBent, Otero2 hr
Jun 26, 5:44 PM MDTSevere Thunderstorm WarningPUBCuster49 min
Jun 26, 5:54 PM MDTSevere Thunderstorm WarningPUBKiowa96 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.